| Catalog Number |
382512 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the catheter split from the needle.We have been experiencing faulty 24 ga bd insyte autoguard bc, reference (b)(4), lot 5265689.Would like some help on reporting this.Additional information received on 09-mar needle and catheter split from each other while the iv was in the patients arm.This has had many times the most recently was 03/4/2026.A new vein needed to be accessed resulting in extra sticks for the patient.I don't have the actual angiocath; i have the wrapper.When it happens again, i will save it.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382512 and lot number 5265689.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.